# SDR CALA2016041800231

- Difficulty date: April 18, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 1,676 hours, 212 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO CRUISE ALTITUDE, FLIGHT ATTENDANTS REPORTED SMOKE & BURNING SMELL IN AFT CABIN.  BRIEF ACTIVATION OF CSSP SMOKE DETECTION.  CONTENTS OF DMC-787-A-05-51-99-99A-282A-A COMPLIED WITH & FORM SENT TO TOMC.  SMOKE FUMES INSPECTION COMPLIED WITH IAW DMC-B787-A-21-20-F5-72A- 421A-A.  CONDITIONAL INSPECTION COMPLIED WITH.  IT WAS DETERMINED THE CAUSE WAS FROM AFT GALLEY OVEN NR 710 WITH MSG CRITICAL ERROR BROKEN FUSE DISPLAYED.  REF LOG 8496398 FOR OVEN DEFERRAL.
